# SDR ASOA20130411127

- Difficulty date: April 12, 2013
- Submitted: April 13, 2013
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 30,976 hours, 23,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK VISUAL INDICATION OF CRACKS ON FUSELAGE BETWEEN FRAMES 78-79, STRINGERS 3L-8L (6).   MX PERFORMED REPAIRS TO FUSELAGE SKIN FRAMES 78-79 STRINGERS 3L-8L IAW EC5330-02739.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
